Yıl 2018, Cilt: 2 Sayı : 3 Sayfalar 61 - 74 2018-07-31
GENERALIZED REVERSE DERIVATIONS ON CLOSED LIE IDEALS
Özge ATAY,Neşet AYDIN,Barış ALBAYRAK
19 261

Öz  In this study, we investigate commutavity of prime ring R with generalized reverse derivations F and G. Also, we proved that if L is a square closed Lie ideal, then L is contained in center Z (R) under given conditions in theorems.

Anahtar Kelimeler

Prime ring, Lie ideal, Reverse derivation, Generalized reverse derivation
References[1] ABUABAKAR A., GONZALEZ S.,2015 Generalized Reverse Derivations on Semiprime Rings, Siberian Math. Journal,56(2),199-205. [2] AL-OMARY R. M., REHMAN N., 2016 Lie Ideals and Centralizeing Mappings with Generalized Derivations, Journal of Scientific Research and Reports, 11(3), 1-8. [3] BRESAR M., 1991, On the Distance of the Composition of Two Derivations to the Generalized Derivations, Glaskow Math. J., 33, 89-93. [4] BRESAR M., VUKMAN J., 1989, On some Additive Mappings in Rings with Involution, Aequation Math., 38, 178-185. [5] POSNER E., 1957, Derivations in Prime Rings, Proc. Amer. Marh. Soc., 8, 1093-1100.[6] REHMAN N., 2002, On commutativity of Rings with Generalized Derivations, Math. J. Okayama Univ., 44, 43-49. [7] REHMAN N, HANGAN, M. and AL-OMARY R. M., 2014, Centralizing Mappings, Morita Context and Generalized (α,β)−derivations, J. Taibah Univ. Sci., 8(4), 370-374.
Birincil Dil en
Konular Temel Bilimler
Yayımlanma Tarihi 31 Temmuz 2018
Bölüm Basic Sciences and Engineering
Yazarlar
Tarihler

Yayımlanma Tarihi : 31 Temmuz 2018


Makalenin Yazarları
Özge ATAY
Neşet AYDIN
Barış ALBAYRAK